Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS State College, PA

August 1, 2016Lycoming County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 1, 2016, 6:25 PM EDT for Lycoming County, Pennsylvania. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2016, 6:25 PM EDT (22:25 UTC)
Expired
Aug 1, 2016, 7:05 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lycoming County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:40 PM EDTTSTM WND DMG2 Nnw Montgomery, PATREES DOWN ONTO HOUSE ON MAIN STREET.
Aug 1, 6:45 PM EDTTSTM WND DMGMontgomery, PATREES/WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WUUS51 KCTP 012225
SVRCTP
PAC081-012330-
/O.NEW.KCTP.SV.W.0069.160801T2225Z-160801T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 730 PM EDT.

* AT 624 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MONTOURSVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE
           POSSIBLE.  

* LOCATIONS IMPACTED INCLUDE...
  MONTOURSVILLE...MUNCY...HUGHESVILLE...MONTGOMERY...
  PICTURE ROCKS AND WILLIAMSPORT AIRPORT.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 9 TO 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4116 7659 4116 7664 4115 7665 4115 7668
      4117 7674 4117 7680 4116 7688 4114 7690
      4128 7697 4137 7677 4117 7658
TIME...MOT...LOC 2224Z 331DEG 12KT 4128 7685 

HAIL...1.00IN
WIND...60MPH
 
$$

KF
2 follow-up statements
728 
WWUS51 KCTP 012243
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
643 PM EDT MON AUG 1 2016

PAC081-012330-
/O.CON.KCTP.SV.W.0069.000000T0000Z-160801T2330Z/
LYCOMING PA-
643 PM EDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN LYCOMING COUNTY...

AT 642 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MUNCY...MOVING
SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE
         POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
MONTOURSVILLE...MUNCY...HUGHESVILLE...MONTGOMERY AND PICTURE ROCKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 7694 4130 7673 4116 7661 4116 7664
      4115 7665 4115 7668 4117 7674 4117 7680
      4116 7688 4114 7690
TIME...MOT...LOC 2242Z 333DEG 17KT 4120 7680 

HAIL...0.75IN
WIND...60MPH
 
$$

KF
478 
WWUS51 KCTP 012305
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT MON AUG 1 2016

PAC081-012315-
/O.CAN.KCTP.SV.W.0069.000000T0000Z-160801T2330Z/
LYCOMING PA-
705 PM EDT MON AUG 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYCOMING COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN CANCELLED.

LAT...LON 4122 7694 4130 7673 4116 7661 4116 7664
      4115 7665 4115 7668 4117 7674 4117 7680
      4116 7688 4114 7690
TIME...MOT...LOC 2303Z 331DEG 12KT 4113 7675 

$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:51 PM EDT, 34 minutes earlier.

Area forecast discussion, Aug 1, 5:51 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service State College PA
551 PM EDT MON AUG 1 2016

.SYNOPSIS...
An upper trough will drift slowly east across the state today,
supporting mainly scattered showers and thunderstorm into this
evening...mainly across the eastern half of Pennsylvania.

A ridge of high pressure at the sfc and aloft will build over the
commonwealth Tuesday through Thursday, accompanied by warm and
mainly dry weather. The surge of warm air will peak late in the
week ahead of a strong cold front. Ensemble model guidance shows
high confidence for cooler and drier air could moving in for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Isolated to scattered showers and thunderstorms will continue to
develop the region into Early eyeing in ten warm and humid
airmass in place. Also helping to force convection is shortwave
trof moving east across into northern New England.

Stationary front along the PA/MD bordering helping to focus
strongest activity early should remain stalled in the region over
night.

Min temps Tuesday morning should be a bit cooler than this am, as
some drier/cooler air seeps in from the north.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
High pressure building over the region at the surface and aloft
will bring partly cloudy but dry conditions for tonight and
Tuesday...with still moderately high dewpoints ranging from the
upper 50s NW to mid and upper 60s in the southeast.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Latest runs of the operational models and ensemble means show
similar ideas for the large scale pattern through the period.
Compact shortwave system tracking east along the Canadian border
will suppress near-to-above average heights and eventually carve
out an upper level trough over eastern Canada and the Northeast
U.S. by the weekend. This system will also send a cold front
through the area Fri-Sat which will ultimately be the main focus
for convective rainfall during the period.

High pressure departing the New England coastal region should keep
a mainly dry pattern in place through midweek with isolated Tstorm
chances /20-30 POPs/ confined primarily along and west of the
Alleghenies near intersection of return-flow moisture/warm front
and terrain-induced lift.

Thunderstorms along and ahead of cold front progressing into the
area later Friday into Saturday may be on the strong side. Will
need to monitor SPC convective outlooks in the coming days for
more details. Current fropa timing in GFS/EC/CMC suggests central
PA may be in a somewhat of a void in storm coverage Friday night
into early Saturday, with the main convective risks focused more
over far northwestern and southeastern PA. This may change so stay
tuned. Behind the front, confidence is growing in an unseasonably
dry airmass pouring into the area with PWs dropping below normal
by early next week. This should also translate into lower and more
comfortable humidity along with cooler nighttime lows.

With an overall pattern that is fairly typical for August,
temperatures will likely be within 10F of climate normals. The
warmest days of the period will be Friday and Saturday. Heat
indices do not appear to be an issue with max values peaking in
the lower to mid 90s Friday/Saturday afternoon across the lower
Susq. Valley. Storms and frontal timing may impact max HX values.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
Isolated to scattered showers and thunderstorms will continue to
develop across central Pa into early evening ahead of a trough of
low pressure approaching from the Grt Lks. Although widespread VFR
conds will prevail thru early evening, a brief vis reduction is
possible from the passing showers.

Sct shra/tsra will taper off by late evening, as low pressure
trough shifts east of the region. Focus will then shift toward
developing late night fog. Latest SREF/downscaled NAM indicate
KBFD is most likely to experience IFR/LIFR vsbys late tonight.
KLNS also appears likely to experience fog late tonight due to wet
ground from rainfall today. Any location that receives rain this
evening will also be prone to sig vis reductions later tonight.
KJST is least likely to experience sig reductions, due to its
ridgetop location being unfavorable for rad fog formation.

Any early fog will burn off by arnd 14Z Tuesday, then widespread
VFR conds and light wind appears very likely for the rest of the
day.

OUTLOOK...

WED-THU...Patchy fog possible around dawn.

FRI...Isold pm tsra impacts possible western PA.

SAT...Psbl cold fropa with showers and thunderstorms.

&&

.CLIMATE...
For Williamsport.

July 2016 had a mean temperature of 76.8 degrees. This is the
8th warmest on record. This average temperature was warmer than
the 76.6 degrees set in July 1993. July 2011 and 2012 were also
in the top 10th warmest. There was 9 days with thunder in July.
There was 14 days at 90 degrees or higher.

For Harrisburg.

July 2016 had a mean temperature of 79.4 degrees. This is the
5th warmest on record. This average temperature was warmer than
the 79.3 degrees set in July 2012. July 2010 and 2011 were also
in the top 10th warmest. There was 8 days with thunder in July.
There was 15 days at 90 degrees or higher.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Gartner
NEAR TERM...Gartner
SHORT TERM...Lambert/Gartner
LONG TERM...Steinbugl
AVIATION...Fitzgerald/Gartner
CLIMATE...
Hazardous weather outlook, Aug 1, 4:03 AM EDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 AM EDT MON AUG 1 2016

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-020815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
403 AM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 4:08 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT MON AUG 1 2016

PAZ065-012030-
YORK PA-
408 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 430
PM EDT...

AT 407 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DOVER...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE. MINOR
FLOODING MAY ALSO DEVELOP.

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...WEST YORK...EAST YORK...DOVER...SHILOH...
SPRING GROVE...GRANTLEY...YORK AIRPORT...EMIGSVILLE...NORTH YORK...
NEW SALEM...YORK COLLEGE OF PENNSYLVANIA...PENN STATE YORK...
TYLER RUN-QUEENS GATE AND STONYBROOK-WILSHIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4000 7695 4008 7684 3997 7664 3984 7685
TIME...MOT...LOC 2007Z 310DEG 7KT 4000 7686

RXR
Special weather statement, Aug 1, 4:19 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT MON AUG 1 2016

PAZ057-059-012045-
DAUPHIN PA-LEBANON PA-
419 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 445 PM EDT...

AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PENN NATIONAL RACE COURSE...MOVING NORTH AT 5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ANNVILLE...PALMYRA...SKYLINE VIEW...LICKDALE...FORT INDIANTOWN GAP...
WILLIAMSTOWN...FREDERICKSBURG...HARPER TAVERN...PENN NATIONAL RACE
COURSE...ONO...WICONISCO...LINGLESTOWN...DEHART DAM...CLEONA...
CAMPBELLTOWN...LYKENS...HERSHEY AND JONESTOWN.

LAT...LON 4027 7652 4034 7679 4063 7666 4048 7641
TIME...MOT...LOC 2019Z 197DEG 5KT 4041 7662

DEVOIR
Special weather statement, Aug 1, 4:24 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT MON AUG 1 2016

PAZ028-056-012100-
JUNIATA PA-PERRY PA-
424 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JUNIATA AND PERRY
COUNTIES UNTIL 500 PM EDT...

AT 424 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MEXICO...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WALNUT...ICKESBURG...SPRUCE HILL...SHERMANSDALE...MEXICO...NEWPORT...
LOYSVILLE...NEW BLOOMFIELD...EAST SALEM...MIFFLINTOWN...
THOMPSONTOWN...PORT ROYAL...MIFFLIN...LANDISBURG...
MILLERSTOWN AND DUNCANNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4027 7741 4031 7736 4029 7743 4051 7760
      4061 7739 4061 7718 4031 7698 4027 7732
      4028 7733 4029 7732 4029 7733 4026 7738
      4026 7741
TIME...MOT...LOC 2024Z 332DEG 24KT 4052 7741

JUNG
Special weather statement, Aug 1, 4:41 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT MON AUG 1 2016

PAZ065-066-012115-
LANCASTER PA-YORK PA-
441 PM EDT MON AUG 1 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF YORK AND LANCASTER
COUNTIES UNTIL 515 PM EDT...

AT 441 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MANCHESTER TO NEAR GRANTLEY. MOVEMENT WAS
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
DALLASTOWN...COLUMBIA...SPRY...WEIGELSTOWN...YORK...RED LION...
MAYTOWN...SHREWSBURY...YORKLYN...JACOBUS...SHILOH...NEW FREEDOM...
BROGUE...GRANTLEY...MOUNT WOLF...TYLER RUN-QUEENS GATE...
STONYBROOK-WILSHIRE...STEWARTSTOWN...YORKANA AND WRIGHTSVILLE.

LAT...LON 3972 7685 4014 7684 4014 7674 4012 7672
      4013 7671 4013 7663 4010 7655 4006 7649
      3972 7641
TIME...MOT...LOC 2041Z 312DEG 11KT 4007 7679 3991 7678

JUNG
Special weather statement, Aug 1, 5:23 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT MON AUG 1 2016

PAZ065-012200-
YORK PA-
523 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 600
PM EDT...

AT 523 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CROSS ROADS...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SHREWSBURY...DELTA...BROGUE...STEWARTSTOWN...CROSS ROADS...
SUNNYBURN...FAWN GROVE...LOGANVILLE...WINTERSTOWN...
SUSQUEHANNA TRAILS...AIRVILLE...FELTON...DALLASTOWN...RAILROAD...
HOLTWOOD...RED LION...GLEN ROCK...JACOBUS AND SPRY.

LAT...LON 3982 7675 3990 7669 3988 7638 3987 7638
      3985 7635 3984 7635 3982 7633 3972 7630
      3972 7666
TIME...MOT...LOC 2123Z 302DEG 9KT 3983 7662

RXR
Special weather statement, Aug 1, 5:57 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 PM EDT MON AUG 1 2016

PAZ058-012245-
SCHUYLKILL PA-
557 PM EDT MON AUG 1 2016

...SPECIAL WEATHER STATEMENT...

AT 556 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
NESQUEHONING...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MCADOO...SNYDERS...HOMETOWN...KELAYRES AND TAMAQUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4070 7583 4068 7589 4069 7589 4090 7604
      4091 7600 4080 7587 4074 7576
TIME...MOT...LOC 2156Z 332DEG 15KT 4087 7590

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:38 PM EDTSpecial Weather StatementCTPMontour, Northumberland37 min
Jul 31, 8:58 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland77 min
Jul 31, 9:52 PM EDTSpecial Weather StatementCTPSchuylkill53 min
Jul 31, 10:59 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Aug 1, 2:05 PM EDTSpecial Weather StatementCTPPerry40 min
Aug 1, 2:13 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry47 min
Aug 1, 2:20 PM EDTSpecial Weather StatementCTPAdams25 min
Aug 1, 3:00 PM EDTSpecial Weather StatementCTPAdams30 min
Aug 1, 3:03 PM EDTSpecial Weather StatementCTPCumberland27 min
Aug 1, 3:17 PM EDTSpecial Weather StatementCTPDauphin28 min
Aug 1, 3:21 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 1, 3:32 PM EDTSpecial Weather StatementCTPJuniata28 min
Aug 1, 3:36 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 1, 3:59 PM EDTSpecial Weather StatementCTPJuniata31 min
Aug 1, 4:08 PM EDTSpecial Weather StatementCTPYork22 min
Aug 1, 4:19 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 1, 4:24 PM EDTSpecial Weather StatementCTPJuniata, Perry36 min
Aug 1, 4:28 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry92 min
Aug 1, 4:41 PM EDTSpecial Weather StatementCTPYork34 min
Aug 1, 5:23 PM EDTSpecial Weather StatementCTPYork37 min
Aug 1, 5:57 PM EDTSpecial Weather StatementCTPCarbon48 min
Aug 1, 6:01 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan119 min
Aug 1, 6:46 PM EDTSpecial Weather StatementCTPMontour14 min
Aug 1, 6:49 PM EDTSpecial Weather StatementCTPUnion26 min
Aug 1, 7:56 PM EDTSpecial Weather StatementCTPSnyder49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.